e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Some Geometry of Quotient Spaces on C[0,1] |
Author ![]() |
Yaowaluck Khongtham |
Email ![]() |
yaowa.k@mju.ac.th |
Abstract: In this paper we investigate some geometry of the quotient space X/M where X is a Banach space and M is its closed subspace. It is shown that the quotient space X/M is nearly uniform convexity whenever X is nearly uniform convexity. It is noted that X/M has the fixed point property.
|
|
Start & End Page ![]() |
213 - 215 |
Received Date ![]() |
2003-11-13 |
Revised Date ![]() |
|
Accepted Date ![]() |
2004-06-12 |
Full Text ![]() |
Download |
Keyword ![]() |
geometric properties of Banach space, quotient space |
Volume ![]() |
Vol.31 No.3 September 2004 |
DOI |
|
Citation |
Khongtham Y., Some Geometry of Quotient Spaces on C[0,1], Chiang Mai Journal of Science, 2004; 31(3): 213-215. |
SDGs |
|
View:639 Download:197 |